# SDR CALA2025042104067

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 70,377 hours, 30,935 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX595801
- Condition: Low Pressure
- Location: Hyd System
- Part time: 775,751 hours, 731,765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD Y ENG 2 PUMP LO PR, HYD Y RSVR LO LVL, HYD Y SYS LOW PRESSURE.    NO FURTHER MAINTENANCE ACTIONS REQUIRED CHECK OF THE ENGINE PUMP FOR A POSSIBLE CAVITATION CONDITION (REF. AMM 29-00-00-280-006) REQUIRED REMOVED AND REPLACED ENG 2 EDP REF AMM 29-11-51-400-010-A OPS CHECK AND LEAK CHECK REQUIRED PERFORMED OPS AND LEAK CHECK OF ENG 2 EDP. REF AMM 29-11-51-400-010-A. OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED ENG 2 HYD CASE DRAIN FILTER REF AMM 29-13-43-610-010-A. LEAK CHECK GOOD
